

2014 Australian Supercross Championship Final Instructions Phillip Island Rd3 and Rd4

Dear Competitor,

Your entry has been accepted for the 2014 Australian Supercross Championship or 2014 Arena X Series on the condition that you accept and agree to abide by both the Supplementary Regulations and the following instructions and conditions in these Final Instructions.

If you do not agree to accept and abide by the Supplementary Regulations and these Final Instructions then please notify Shannon Reimann - <u>s.reimann@bigpond.com</u> in writing of your withdrawal by 4.00pm Wednesday 15th October 2014.

This event is an OPEN meeting, and is open to <u>Senior & Junior National Licence Holders Only</u>. Recreational licences are <u>NOT VALID</u> for this event. THE ONUS IS ON YOU TO ENSURE YOUR LICENCE IS CURRENT, AND OF THE CORRECT VALIDATION. If you are currently waiting for your licence to be processed and do not have a current licence, please follow this up with your State Controlling Body.

Supercross competitors MUST be endorsed for Supercross Competition.

All competitors of the Supercross MUST have a Helmet Ejection System fitted. (Helmet Ejection System will be available on day from Simon Mass –Race Safe Truck)

Venue information:

• The track is located at Phillip Island GP Circuit, Back Beach Rd Phillip Island. Gate 4 is located on Gap Rd Phillip Island

1. Truck Parking via Gate 4.

Wednesday 15th October & Thursday 16th October - Pre Event all day via gate 4

Friday 17th October & Saturday 18th October 5.00am to 7.30am <u>Only personal van/cars to be parked at this</u> <u>time all small trucks and large transported should already be parked in paddock</u>

Sunday 18th October 5.00am to 7.00am <u>Only personal van/cars to be parked at this time</u> all small trucks and <u>large transported should already be parked in paddock</u>

<u>Please note</u> that only personal car/van can leave the circuit Friday 17th and Saturday 18th October between the hours of 7.00pm to midnight - all small trucks and large transporters must remain inside the venue until Sunday night

Sunday 18th October all vehicles including small trucks and large transporters may leave he venue between the hours of 7pm and midnight and Monday 19th October until 2pm

2. Sign-On

Friday 10.00am to 12.00pm

Saturday 6.45am to 7.20am

Scrutineering sheets **must** be filled in and handed in at sign in – link below <u>https://australiansupercross.com.au/wp-content/uploads/2014/10/2014-Scrutineering-Form.pdf</u> Medical form **must** be filled out (if not already done at Rd 1 & Rd 2) and handed in at sign in – link below <u>https://australiansupercross.com.au/wp-content/uploads/2014/10/2014-ASX-RACESAFE-Rider-Medical-Form.pdf</u>

Wrist bands will be handed out at sign in and must be worn to gain access to pit area.

3. Riders Briefing

Riders briefing Saturday 7.25am Sunday 7.25am Track Walk 6.45am – 7.20am Saturday and Sunday

It is compulsory to attend riders briefing any rider not in attendance will be fined or excluded

4. Motorcycling Washing

Motorcycles can only be washed in designated wash areas - no exceptions.

5. Scrutineering

Self-scrutineering sheets must be filled in with ALL details (especially VIN number) and handed in at sign in – forms can be downloaded from the ASX website

https://australiansupercross.com.au/wp-content/uploads/2014/10/2014-Scrutineering-Form.pdf

6. Medical

Medical forms must be filled out forwarded to the race secretary at sign in – forms can be downloaded from the SX website

https://australiansupercross.com.au/wp-content/uploads/2014/10/2014-ASX-RACESAFE-Rider-Medical-Form.pdf

7. Pits

The pits are open to the public

No Alcohol to be consumed in the pit area by Riders or Team Personnel - \$1000.00 fine applies Pit tents must be secured properly – sandbags may be needed in high wind areas Fuel must be in appropriate containers. No Smoking or open toed footwear

8. Bump-In

Safety harnesses, hard hat and high visibility vests must be worn when erecting truck awnings. Compliance to work cover "falling from heights" will be mandatory.

9. Power Leads

All Power leads must be tagged. Failure to meet the OHS standards may result in fines from Work safe. FTS take no responsibility for competitors and teams who do not meet the Australian Standards and Occupational Health and Safety Act

10. Dress Code

A strict dress code will apply to all Mechanics planning on going into the mechanic's area – Mechanic's will need a collared shirt and pit board.

11. Race Schedule attached

Please see attached.

12. Race Numbers

Please make sure your numbers are legible including your corresponding back numbers.

Riders without back numbers will not be able to start

13. Decals

The series designed art work must be on the top of all front number plates. Artwork is available from the SX web site http://www.australiansupercross.com.au

14. Timing Transmitter

All classes will be timed at this event with AMB/Mylaps Electronic Timing System. Red coloured TranX-260 transponders will be used. Competitors own orange coloured transponders cannot be used.

It is the Riders responsibility to ensure transponders are fitted to their machine and that they are returned when racing has concluded. If not returned the rider will be invoiced for the transponder.

If a timing transponder is lost, severely damaged or not returned the competitor will be required to pay the replacement cost of \$550.00.

Transponders will be available from the grey coloured timing van near the finish line from between 11.30am and 12.00 pm on Friday and 6.45am to 7.20am Saturday(Transponders must be fitted to the machine prior to the first practice session or no times will be recorded and the competitor will be black-flagged or excluded.

If a competitor has more than one machine then it is their responsibility to make sure that they move the timing transmitter from machine to machine.

Race officials will endeavour to collect transponders from machines as competitors exit the track after their last event. However, failing that, it remains the responsibility of competitors to ensure transponders are returned to the Timing van.

Timing Results

Results will be posted on the results board near the SX Race Secretary's office and will also be available to access immediately after each event electronically using either the local wireless timing network set up at the venue (no internet required), or over the internet. Live timing will also be available on the local intranet and internet. Please refer to www.computime.com.au for a full timing bulletin of all timing services.

15. Pre-Start & Start Area

Only the rider and 1 mechanic in the pre start area

Riders must be in the pre start area at least 5 min prior to their race. Any rider not in the pre start by this time will receive last gate pick.

Only the rider and the mechanic will be allowed onto the start area, no rider will be allowed to prepare in front of the gate, no tools may be used behind the gate.

16. Presentations

It is compulsory for any rider who finishes on the podium to attend presentation.

17. Helmet Cams

The use of helmet cams must be approved by FTS.

18. Passes

There will be no additional pit passes. Any additional people wishing to attend must purchase general admission tickets which can be purchased the Moto GP Circuit

20. Signalling/ Mechanics Area

Only one mechanic / signalling person with a pit board per rider will be allowed in the signalling / mechanics area. No poles allowed. A special wrist band must be worn in this area and will be handed out at sign in

21. Glass

No glass containers to be bought into any venue

22. Alcohol and Smoking

Strictly no alcohol or smoking in the pit area. **<u>\$1000.00 fine applies</u>**

23. Fire extinguisher

All bikes need to have a charged fire extinguisher readily accessible at all times in their pit area.

24. Credentials

All teams and riders should have completed the on line credential process. Credential packs can be collected from the Gate 2 Credentials Office located at the Phillip Island Grand Prix Circuit from 8:00am on Monday 13 October - for a full list of Credential Office opening times is below.

Day	Date	Open	Close
Monday	13 October	8.00am	6.00pm
Tuesday	14 October	8.00am	6.00pm
Wednesday	15 October	8.00am	6.00pm
Thursday	16 October	6.00am	7.00pm
Friday	17 October	6.00am	7.00pm
Saturday	18 October	7.30am	1.00pm*
Sunday	19 October	7.00am	1.00pm*

<u>Race Schedule</u> This schedule is approximate. The starting times and length of sessions and races are subject to change and will be changed in the event of an incident or delay in operations.

<u>Saturday</u> Time Allocated	<u>Round 3</u> Class	Event	Distance
8.00 - 8.08	Vic SX 1 and SX 2	Practice	5 laps
8.10 - 8.20	Junior Lites	Practice	10 min
8.21 - 8.31	SXD	Practice	10 min
8.32 - 8.42	SX2	Practice	10 min
8.43 - 8.53	SX1	Practice	10 min
8.54 - 9.06	SXD	Qualifying	12 min
9.07- 9.22	SX2	Qualifying	15 min
9.23 - 9.38	SX1	Qualifying	15 min
9.39 - 9.49	Junior Lites	Qualifying	10 min
9.49 - 10.00	Provisional Time - ir	ncase its required	
Track Maintenar	nce		
12.40 - 12.45	Vic SX 1 and SX 2	Race 1	5 laps
12.46 - 12.50	SX2	Heat 1	7 laps
12.51 - 12.55	SX2	Heat 2	7 laps
12.56 - 1.00	SXD	Race 1	7 laps
1.01 - 1.06	SX1	Heat 1	8 laps
1.07 - 1.12	SX1	Heat 2	8 laps
4.50 - 4.54	Junior Lites	Race 1	7 laps

4.55 - 5.00	Vic SX 1 and SX 2	Race 2	5 laps
5.01 - 5.05	SX2	Heat 1	7 laps
5.06 - 5.10	SX2	Heat 2	7 laps
5.11 - 5.15	SXD	Race 2	7 laps
5.16 - 5.20	Junior Lites	Race 2	7 laps
5.20 - 5.35	Intro		
5.36 - 5.40	SX1	Heat 1	7 laps
5.41 - 5.45	SX1	Heat 2	7 laps
5.46 - 5.50	Junior Lites	Race 3	4 laps
5.51 - 5.55	SX2	LCQ	5 laps
track prep			
6.10 - 6.15	Vic SX 1 and SX 2	Race 2	5 laps
6.16 - 6.26	SXD	Race 3	10 laps
6.27 - 6.37	SX2	Final	15 laps
6.38 - 6.55	SX1	Final	20 laps
		. .	

Presentations for all classes to follow final race.

<u>Sunday</u>	Round 4		
Time Allocated	Class	Event	Distance
8 00 8 10	Vic SX 1 and SX 2	Dractica	10 min
8.00 - 8.10		Practice	10 min
8.11 - 8.21	Junior Lites	Practice/Qual	10 min
8.22 - 8.32	SXD	Practice/Qual	10 min
8.33 - 8.45	SX2	Practice/Qual	12 min
8.46-8.58	SX1	Practice/Qual	12 min
8.59 - 9.04	Junior Lites	Race 1	5 laps
9.15 - 9.30	Track Refresh	Track Refresh	15 min
9.31 - 9.36	Vic SX 1 and SX 2	Race 1	5 laps
9.37 - 9.41	SX2	Heat 1	7 laps
9.42 - 9.46	SX2	Heat 2	7 laps
9.47 - 9.51	SXD	Race 1	7 laps
9.52 - 9.56	Junior Lites	Race 2	7 laps
9.57 - 10.02	SX1	Heat 1	8 laps
10.03 - 10.08	SX1	Heat 2	8 laps
Track Refresh	Track Refresh	Track Refresh	
12.00 - 12.10	Intro		
12.10 - 12.14	SX2	Heat 1	7 laps
12.15 - 12.20	SX2	Heat 2	7 laps
12.21 - 12.26	Vic SX 1 and SX 2	Race 2	5 laps
12.26 - 12.31	SX1	Heat 1	7 laps
12.31-12.37	SX1	Heat 2	7 laps
12.38 - 12.42	SX2	LCQ	4 laps
12.43 - 12.49	SXD	Race 2	7 laps
12.50 - 12.57	Junior Lites	Race 3	7 laps
	Track Refresh	Track Refresh	
1.50 - 1.55	Vic SX 1 and SX 2	Race 3	5 laps
1.56 - 2.00	SXD	Race 3	7 laps
2.01 - 2.09	SX2	Final	15 laps
	Track Refresh	Track Refresh	

Presentation for all classes to follow final race